# SDR ASOA2015040912563

- Difficulty date: March 15, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 15,479 hours, 10,610 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 847-1000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BS 847+16- 1000, LBL 9 HAS CORROSION DAMAGE.  FABRICATED A NEW SEAT TRACK, COMPLIED WITH EC/TC REO 670-53-00-343- & GREO 670-53-00-343- REV J .   REMOVED SEAT TRACK IAS AMM 53-00-49-001-801.  INSTALLED SERVICABLE SEAT TRACK IAW AMM 53-00-49-400-801-A11.
